# SDR DXTA2023101097660

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,414 hours, 11,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP5081
- Part serial: 3979
- Condition: Faulted
- Location: Power Brake
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TAXIING OUT, CREW HEARD A POP AND ANTI-SKID ANNUNCIATOR ILLUMINATED. CREW WAS ABLE TO BRING AIRCRAFT TO A STOP. SOON AFTER LOW BRAKE PRESS FLASHING ANNUNCIATOR CAME ON. CREW RAN QRH AND NOTICED THE PWR BRKS CIRCUIT BREAKER HAD POPPED OUT. CREW CALLED MCC AND TALKED IT OUT AND DECIDED WE WOULD RESET CIRCUIT BREAKER AND TAXI BACK INTO FBO. REMOVED AND REPLACED  THE POWER BRAKE SYSTEM MOTOR ASSY IAW CE560XL AMM 32-44-20 . OPERATIONAL TEST GOOD.
